Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Side effect of multivitamin tablets

i jst strted taken a multi vitamin 4 dieters a couple days ago i drink alot of water but mi ive noticed mi pee has been green ever since i strtd taken the pills
Asked On : Tue, 22 Dec 2009
Answers:  1 Views:  624
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
hi,thanks for query.Normally when ever you take any tablets having some typical color then can impart color to urine.You can try to avoid taking tablets for couple of days and observe the urine color,if it becomes normal,you got to know that it is the tablets which are imparting color to it.In other case if it still continuous you need examination.
wishing you good health.
Answered: Tue, 13 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor